zbMATH — the first resource for mathematics

Exact solutions of a nonlinear sigma-model in a curved space and the theory of magnetically ordered media with variable saturation magnetization. (English. Russian original) Zbl 0931.35137
J. Math. Sci., New York 77, No. 2, 3063-3068 (1995); translation from Zap. Nauchn. Semin. POMI 199, 71-80 (1992).
Summary: Stationary solitons are found to occur in two-dimensional media with a variable saturation magnetization whose square is a harmonic function of the coordinates. It is shown in this case that the Landau-Lifshitz equation can be reduced to the integrable \(O(3)\) sigma-model in curved space. Some properties of the solutions obtained are discussed.
35Q40 PDEs in connection with quantum mechanics
81T20 Quantum field theory on curved space or space-time backgrounds
82D40 Statistical mechanics of magnetic materials
Full Text: DOI EuDML
[1] E. M. Lifshits and L. P. Pitaevskii,Statistical Physics, Part 2 [in Russian], Moscow (1978).
[2] J. Cieslinsky,Phys. Lett. A,149, Nos. 2, 3, 139–143 (1990).
[3] V. A. Belinskii and V. E. Zakharov,Zh. Eksp. Teor. Fiz.,75, No. 6, 1953–1971 (1978).
[4] V. A. Belinskii and V. E. Zakharov,Zh. Eksp. Teor. Fiz.,77, No. 1, 3–19 (1979).
[5] D. Maison,Phys. Rev. Lett.,41, No. 8, 521–522 (1978).
[6] D. Maison,J. Math. Phys.,20, No. 5, 871–877 (1979).
[7] F. A. Bais and R. Sasaki,Nucl. Phys. B,202, 522–540 (1982). · Zbl 0900.58051
[8] I. Hauser and F. J. Ernst,J. Math. Phys.,22, No. 5, 1051–1063 (1981). · Zbl 0496.70001
[9] A. V. Mikhailov and A. I. Yaremchuk,Nucl. Phys. B,202, 508–522 (1982).
[10] S. P. Burtsev, V. E. Zakharov, and A. V. Mikhailov,Teor. Mat. Fiz.,70, No. 3, 323–341 (1987).
[11] A. V. Mikhailov, in:Solitons. Modern Problems in Condensed Matter, Vol. 17, S. E. Truslinger, V. L. Pokrovskii, and V. E. Zakharov (editors), North. Holland (1986), pp. 623–660.
[12] R. Baxter,Exactly Solved Models in Statistical Mechanics, Academic Press (1982). · Zbl 0538.60093
[13] Yu. A. Izyumov and Yu. N. Skryabin,Statistical Mechanics of Magnetically Ordered Media [in Russian], Moscow (1982).
[14] L. D. Landau and E. M. Lifshits,Electrodynamics of the Continuums [in Russian], Moscow (1982).
[15] A. A. Belavin and A. M. Polyakov,Pis’ma Zh. Eksp. Teor. Fiz.,22, 506–509 (1975).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.